# SDR NACA2022110900001

- Difficulty date: November 9, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 85,852 hours, 14,514 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP CONTROL INOP.   PERFORMED FWD CABIN TEMPERATURE CONTROLLER BITE TEST PROCEDURE PER FIM 21-61 FAULT TREE 803, OPS CHECK NORMAL NO FAULT NOTED AT TIME.
